# SDR AU971549

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Sleeve
- Part number: 5541397
- Condition: Broken
- Location: Lt Mlg Oleo
- Component: Cessna, 6541000003
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) LH OLEO WOULD NOT EXTEND AFTER TAKE-OFF PREVENTING LANDING GEAR RETRACTION. LATER THE OLEO EXTENDED ALLOWING GEAR RETRACTION. THE OLEO WAS DISASSEMBLED AND SPACER PNO 5541208-1 WAS FOUND JAMMED INSIDE OF A BROKEN BEARING LOWER SLEEVE PNO 5541309-7.
